# SDR HALA20240409088

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 40,463 hours, 6,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB -  L/G R LENGTHENING FAULT.  REMOVED AND REPLACED PROXIMITY SENSOR FIN 28GA2 PER AMM 32-31-73. BITE TEST PERFORMED, NO FAULTS NOTED. GEAR PIN + RAT SAFETY PIN INSTALLED. APPLIED SEALANT TO RH MLG SHORTENING MECHANISM ROD ENDS AND OTHER AREAS PER AMM 32-11-35-400-801 APPLIED TO PROX SENSOR 28GA2 BOLTS AS REQ.PERFORMED REMOVAL AND INSTALLATION OF SHORTENING MECHANISM TURNBUCKLE LINK TO DO A DETAILED INSPECTIONOF TURNBUCKLE ASSY PER AMM 32-11-35. UP TO STEP 4.D.(6) BITE TEST OF NORMAL EXTENSION AND RETRACTION SYSTEM CARRIED OUT IAW AMM 32-31-00-740-801. FUNCTIONAL TEST FOR NORMAL EXT AND RETRAT SYS IAW AMM 32-31-00-710-801 OPS TEST GOOD.
